# SDR 03FDEA00815

- Difficulty date: May 27, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 778
- Aircraft time: 9,285 hours, 4,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH E.A. 6-5313-70393 "FUSELAGE-MAIN FRAME-LWR FWD CARGO DOOR   FRAME/FUSELAGE SKIN REPAIR AT FRAME 20A    FACT  27MAY03  11:35  BFM U  COMPLIED WITH E.A. 6-5313-70393 FUSELAGE-MAIN FRAME- LWR FWDCARGO DOOR   FRAME/FUSELAGE SKIN REPAIR AT FR20A.
